# SDR AALA20150609001

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 45,222 hours, 21,999 cycles
- Engine: Pwa JT8D219
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, RT ENG WOULD NOT MAKE TAKEOFF POWER.  MAXIMUM EPR WAS 1.73.  TAKEOFF ABORTED AT LESS THAN 60 KNOTS.  REMOVED DEBRIS FROM LT ENG PT 2 PROBED.  PERFORMED ENG RUNS AT ALL POWER SETTINGS IAW AMM 71-00-00.  SYS CHECKED NORMAL.
